Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

well i feel like i could live with the small amount of acne i still get on my face it doesn't bother me so much cuz it was so much worse. its kinda almost gone.

but my body acne is horrible and i've tried many things but not accutane.

the derm reccomended it to me before but i turned it down, now i have a appointment in a week or two and i think i want to take it. however i would want to stay on the lowest dose possible.

im about 5'3 and weigh like 110. i heard accutane can do some bad stuff with ur joinnts or something? could this happen to me even if i stay on a small dose? i need strong joints for rugby :)

also i take allergy medicine which is not good for ur liver or something? will this be a problem?

Share this post


Link to post
Share on other sites

With such a small dose I highly doubt you will get joint pains. And I currently take allergy medication and I am on 60mg. My dermatologist knows this and says it's perfectly okay.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×